Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

On Warfarin, have severe stress, occasional numbness on hand, tiredness. Are these side effects?

I ve been on warfarin since May & under a lot of stress for the past 2 weeks My right hand get numb on occasion I ve been very tired are these just side affects Reason on med. clot in right after tummy tuck I was on lovenox injections for a week after surgery as prevention 3 day later had pain in leg and was diagnosed. I suffered a small stoke in 1996 cause was most likely birth control no side affects walked out of hospital.
Asked On : Sun, 12 Aug 2012
Answers:  1 Views:  120
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Ayurveda Specialist 's  Response
thank you for your question warfarin is an anticoagulant normally used in the prevention of thrombosis and thromboembolism which are cause of stroke,normal thinning of blood into blood vessel is mechanism that leads stress refer to your cardiologist because they know all the history of you
Answered: Thu, 23 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor